STABILITY ANALYSIS ON THE DYNAMICS OF POVERTY, CORRUPTION AND DISEASES: A MATHEMATICAL MODEL

Full Article - PDF

Published: 2018-02-17

Page: 104-123


G. MADHAN KUMAR

Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India.

M. MULLAI *

Department of Mathematics, Alagappa University, Karaikudi, Tamilnadu, India.

*Author to whom correspondence should be addressed.


Abstract

This article deals with the non-linear mathematical model of disease, poverty and corruption in the human population. The connection between poverty and corruption as well as poverty and disease are discussed and explained. The whole model is divided into five sub-models. The equilibria, the basic reproduction number and stability of the model as well as the sub-models are found and analyzed analytically. Numerical simulations of the model is carried out to support the analytical results. Also, the sensitive parameters of the model are found and shown using two dimensional and three dimensional graphs.

Keywords: Basic reproduction number, poverty, corruption, disease, equilibria, stability, mathematical model


How to Cite

KUMAR, G. M., & MULLAI, M. (2018). STABILITY ANALYSIS ON THE DYNAMICS OF POVERTY, CORRUPTION AND DISEASES: A MATHEMATICAL MODEL. Asian Journal of Mathematics and Computer Research, 23(2), 104–123. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/886

Downloads

Download data is not yet available.